University of Surrey

Test tubes in the lab Research in the ATI Dance Research

EXISTENCE AND ASYMPTOTIC PROPERTIES OF SOLUTIONS OF A NONLOCAL EVOLUTION EQUATION MODELING CELL-CELL ADHESION

Dyson, J, Gourley, SA, Villella-Bressan, R and Webb, GF (2010) EXISTENCE AND ASYMPTOTIC PROPERTIES OF SOLUTIONS OF A NONLOCAL EVOLUTION EQUATION MODELING CELL-CELL ADHESION SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 42 (4). pp. 1784-1804.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Dyson, JUNSPECIFIEDUNSPECIFIED
Gourley, SAs.gourley@surrey.ac.ukUNSPECIFIED
Villella-Bressan, RUNSPECIFIEDUNSPECIFIED
Webb, GFUNSPECIFIEDUNSPECIFIED
Date : 1 January 2010
Identification Number : https://doi.org/10.1137/090765663
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, nonlocal, adhesion, reaction-diffusion, analytic semigroup, existence, regularity, positivity, SPATIALLY STRUCTURED MODEL, CANCER INVASION, TRAVELING-WAVES, TUMOR INVASION, AGGREGATION, CHEMOTAXIS, PREVENTION, HAPTOTAXIS, DIFFUSION, DYNAMICS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:49
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/832825

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800